MAUDE Adverse Event Report: CONEXTIONS INC CONEXTIONS TR TENDON REPAIR SYSTEM; STAINLESS STELL SUTURE

CONEXTIONS INC CONEXTIONS TR TENDON REPAIR SYSTEM; STAINLESS STELL SUTURE
Model Number FA0001
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Rupture (2208); Muscle/Tendon Damage (4532)
Date of Event 08/01/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Rupture of the repair is a known issue following the repair of lacerated digital tendons.Rupture of the repair is listed as a possible adverse effect for the use of the conextions tr tendon repair system in the device's instructions for use.The surgeon user did not attribute the rupture to the device, instead attributing it to patient non-compliance to post-operative care instructions (i.E.The lifting of heavy furniture within two weeks of the original repair procedure).The need for patient compliance to post-operative rehabilition instructions is listed in teh device's instructions for use.If any new, changed, or corrected information is obtained, a supplemental form will be submitted.
 
Event or Problem Description
Patient suffered a laceration to the extensor pollicis longus (epl) tendon of the left thumb.The tendon was surgically repaired with a conextoins tr tendon repair implant.14 days post-operative the patient was moving heavy furniture, felt a "pop" and was no longer able to extend their thumb.The surgeon surgically explored the area and found the repair had ruptured.The conextions tr tendon repair implant was fully removed and the tendon, and a eip to epl tendon transfer was performed to address the issue with suture used to approximate the two tendons together.

Brand Name
CONEXTIONS TR TENDON REPAIR SYSTEM
Common Device Name
STAINLESS STELL SUTURE
Manufacturer (Section D)
CONEXTIONS INC
150 n wright brothers drive
suite 560
salt lake city UT 84116
Manufacturer (Section G)
CONEXTIONS INC
150 n wright brothers drive
suite 560
salt lake city UT 84116
Manufacturer Contact
matthew swift
150 n wright brothers drive
suite 560
salt lake city, UT 84116
2014190118
MDR Report Key17671543
Report Number3015718210-2023-00016
Device Sequence Number12302248
Product Code GAQ
UDI-Device Identifier00861445000303
UDI-Public00861445000303
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
K203855
Number of Events Summarized1
Summary Report (Y/N)Y
Device Implanted Year2023
Device Explanted Year2023
Serviced by Third Party (Y/N)Y
Reporter Type Manufacturer
Report Source Health Professional,Distributor
Initial Reporter Occupation 505
Type of Report Initial
Report Date (Section B) 09/01/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date06/02/2025
Device Model NumberFA0001
Device Catalogue NumberFA0001
Device Lot Number22-0000-045
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/02/2023
Initial Report FDA Received Date09/01/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured06/02/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age40 YR
Patient SexMale
Patient EthnicityNon Hispanic
Patient RaceWhite